# SDR SWIA202052868

- Difficulty date: August 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 STRG 20RH-21RH BELOW FLOOR CIRCUMFERENTIAL JOINT STRAP CORRODED, MARKED.  C-CHECK RO 9/27/2020.  REMOVED CORROSION FROM FS 280.00 STRG 20RH-21RH BELOW FLOOR CIRCUMFERENTIAL JOINT STRAP, REF CRJ-700 SRM.  FOUND TO BE WITHIN LIMITS, REF CRJ-700 SRM AND BOMBARDIER DWG.  RESTORED FINISH, REF CRJ-700 SRM.  SEE CONTINUATION CARD FOR DETAILS.  LEAK CHECK GOOD.
